Header

UZH-Logo

Maintenance Infos

On the Rabin signature


Elia, Michele; Schipani, Davide (2013). On the Rabin signature. Journal of Discrete Mathematical Sciences & Cryptography, 16(6):367-378.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 07 Dec 2016
2 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Some Rabin signature schemes may be exposed to forgery; several variants are here described to counter this vulnerability. Blind Rabin signatures are also discussed.
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:07 Dec 2016 08:06
Last Modified:08 Dec 2016 01:00
Publisher:Taylor & Francis
ISSN:0972-0529
Publisher DOI:https://doi.org/10.1080/09720529.2013.858478

Download

Preview Icon on Download
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 150kB
View at publisher

Author Collaborations